The number of cube-full numbers in an interval
Acta Arithmetica, Tome 67 (1994) no. 1, pp. 1-12
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_67_1_1_12,
author = {Hong-Quan Liu},
title = {The number of cube-full numbers in an interval},
journal = {Acta Arithmetica},
pages = {1--12},
year = {1994},
volume = {67},
number = {1},
doi = {10.4064/aa-67-1-1-12},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-67-1-1-12/}
}
Hong-Quan Liu. The number of cube-full numbers in an interval. Acta Arithmetica, Tome 67 (1994) no. 1, pp. 1-12. doi: 10.4064/aa-67-1-1-12
Cité par Sources :